Open Access
Translator Disclaimer
June, 1974 Conditional Distributions and Tightness
Patrick Billingsley
Ann. Probab. 2(3): 480-485 (June, 1974). DOI: 10.1214/aop/1176996663

Abstract

Conditions for tightness and weak convergence of sequences of stochastic processes are given in terms of restrictions on the conditional probabilities of large increments and of large jumps.

Citation

Download Citation

Patrick Billingsley. "Conditional Distributions and Tightness." Ann. Probab. 2 (3) 480 - 485, June, 1974. https://doi.org/10.1214/aop/1176996663

Information

Published: June, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0286.60003
MathSciNet: MR368095
Digital Object Identifier: 10.1214/aop/1176996663

Subjects:
Primary: 60B10
Secondary: 60F05

Keywords: tightness , weak convergence

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 3 • June, 1974
Back to Top